# SDR USAA2012101500010

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 63,340 hours, 42,357 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C364933
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON LEFT SIDE MAIN LANDING GEAR AFT SUPPORT FITTING AT WBL 157.  REPLACED LEFT SIDE MAIN LANDING GEAR SUPPORT FITTING IAW EO 5702V054.
